MathSciNet Relay Station
MathSciNet bibliographic data
MR1210146 (94c:11080) 11M26
Özlük, Ali E.; Snyder, C. Small zeros of quadratic $L$-functions. Bull. Austral. Math. Soc. 47 (1993), no. 2, 307–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement